# SDR USAA011398

- Difficulty date: December 20, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 31,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER CRACKED, LESS THAN .5 INCH BY .5 INCH BY 6 INCHES, T/E 1 FT ABOVE TOP OF BALANCE WT STA 141.52.  REMOVE CORE AND INSTALLED NEW HONEY CONE AND 2 LAYERS OF FABRIC PER SRM 55-40-01 AND 41-70-04.  (M)
